An extension problem for discrete-time almost periodically correlated stochastic processes - Archive ouverte HAL Access content directly
Journal Articles Linear Algebra and its Applications Year : 2000

An extension problem for discrete-time almost periodically correlated stochastic processes

D. Alpay
  • Function : Author
B. Freydin
  • Function : Author
Philippe Loubaton
No file

Dates and versions

hal-00621661 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621661 , version 1

Cite

D. Alpay, B. Freydin, Philippe Loubaton. An extension problem for discrete-time almost periodically correlated stochastic processes. Linear Algebra and its Applications, 2000, 308 (1-3), pp.163-181. ⟨hal-00621661⟩
69 View
0 Download

Share

Gmail Facebook X LinkedIn More